# SDR SWAA2016090955646

- Difficulty date: July 29, 2016
- Submitted: September 12, 2016
- Operation: Air carrier
- Aircraft: N7880D
- Make and model: Boeing 737-7K5
- Aircraft serial: 34693
- Aircraft time: 22,693 hours, 18,792 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Part number: 65C168209
- Condition: Damaged
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ESCAPE SLIDE COVER AFT GIRT BAR RETAINER FASTENER DAMAGED.  R & R RETAINER ASSY IAW SRM.
